# SDR SWAA2015021336599

- Difficulty date: February 3, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 26,319 hours, 12,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z ANGLE CORRODED BETWEEN BS 727A TO 727B, LT SIDE.  REPAIRED  Z ANGLE IAW SRM.
